# SDR 97ZZZX4725

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23407
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920055
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp Assy
- Part number: RA19832
- Condition: Failed
- Location: Propeller
- Part time: 4,008 hours
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CLAMP ASSY RAPCO P/N RA1983-2 WAS SUBSTITUTED FOR A BFG 3E1883-2 UNDER THE ASSUMPTION OF JORDAN PROPELLER SERVICE CRS NR 2273.  THIS IS REPORTED AS AN FAA-PMH APPROVED PART WHICH IS IN FACT A NON FAA-PMA PART.  THIS CLAMP ASSY FAILED CAUSING THE FOLLOWING REPAIRS:  2 CLAMP ASSY'S PN 3E1883-2, 1 - 1E1150-2 TERMINAL STRIP, 1-4E1889-2 LEAD, 1-57-4E1555-1  SLIP RING, 1 - MS21919-DG4 CLAMP.
